# SDR USAABB04008

- Difficulty date: January 18, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LOW LEVEL LIGHTING AT LEFT OVERWING EXIT INOPERATIVE.  MAINTENANCE SECURED A CONNECTOR AT ROW 12, LEFT OVERWING EXIT.  (M)
